worst and not sure what to do i need help it seems like and I;am always awake in the middle of night cant sleep i get 4-to 5 hours sleep and the dry mouth where feels like i have a sore troat always dry cough from the dryness of my mouth from the medicine so what can i do??? It does help and controls me mentally just lost my Mom 2 weeks ago and i was very depressed any ideas>??? Should i stop this med or continue??/ thanks ildi
No, don't stop it. Are you taking it in the am? I found that if I take it too late in the day it keeps me awake at night. Biotene products help the dry mouth. I'm never without a bottle of water either. What side effects are you having? The side effects usually go away in a few weeks, except of course the dry mouth.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2011 • 3 answers
Posted 29 Oct 2013 • 2 answers
Posted 6 Aug 2015 • 0 answers
Posted 23 Nov 2015 • 2 answers
Posted 14 Sep 2017 • 1 answer